# SDR SWIA971343

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CONTROL FAULT ILLUMINATED.  QRH DID NOT CLEAR FAULT.  RETURNED FOR LANDING AT SMF.  OPERATED FLAPS UP AND DOWN COUPLE OF TIMES, NO DISCREPANCY NOTED.  COULD NOT DUPLICATE PROBLEM.
